Differential and Integral Equations

Minimization problems and corresponding renormalized energies

Cătălin Lefter and Vicenţiu Rădulescu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We take into consideration several minimization problems and we study the asymptotic behavior of minimizers. We introduce corresponding notions of renormalized energies and we give explicit formulas in the case of a ball. We study the Ginzburg-Landau energy in an appropriate class of functions and we find the link with the renormalized energies already introduced.

Article information

Source
Differential Integral Equations, Volume 9, Number 5 (1996), 903-917.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367871523

Mathematical Reviews number (MathSciNet)
MR1392087

Zentralblatt MATH identifier
0855.35040

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 35J60: Nonlinear elliptic equations 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Lefter, Cătălin; Rădulescu, Vicenţiu. Minimization problems and corresponding renormalized energies. Differential Integral Equations 9 (1996), no. 5, 903--917. https://projecteuclid.org/euclid.die/1367871523


Export citation